# SDR RJEF20190123001

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 18,846 hours, 11,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK OF FLIGHT TAI367 FROM IAH TO SAL, THE AIRCRAFT HAD EICAS FAILURE MESSAGE OF RAM AIR VALVE FAULT, DUE THAT REASON RETURNED TO THE GATE FOR MAINTENANCE. MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS AND RESET THE SYSTEM IN ACCORDANCE WITH FIM 21-25-00-810-804-A SUB TASK 810-813-A, THE FAILURE MESSAGE WAS CLEARED, IN ACCORDANCE WITH FIM NO ADDITIONAL ACTION IS NECESSARY. THEN THE AIRCRAFT WAS RETURNED TO SERVICE
